# SDR 2007UALA03184

- Difficulty date: August 15, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 34,166 hours, 4,177 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROWS 40 ABC, 59 CB & 61 RIGHT ARE INOPERATIVE.  *S/D*  RESECURED EMERGENCY LIGHTS IN ALL THREE POSITIONS.  ALL EEL OP CHECK NORMALLY.
